# SDR SWAA2015040138035

- Difficulty date: March 30, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 59,489 hours, 47,120 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 65771
- Part serial: 11846
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMER.  DURING CRUISE WE SMELLED FUMES IN THE COCKPIT & IN THE CABIN.  NO ABNORMAL ENG OR ELEC INDICATIONS WERE NOTED.  AIR CONDITIONING SYS SEEMED NORMAL.  FOUND NORMAL EQUIP COOLING FAN BLOWER FAILED & CAUSE OF ELEC SMELL.  R & R NORMAL EQUIP COOLING FAN BLOWER IAW MM.
